# SDR DXTA2022051361700

- Difficulty date: May 12, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N378QS
- Make and model: Cessna 680A
- Aircraft serial: 6800103
- Aircraft time: 12,420 hours, 8,317 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: I495X
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHARK LIGHT.  EMERGENCY EXIT LIGHT IN RIGHT LANDING GEAR LENS INOP.  REMOVED AND REPLACED RH EMERGENCY EXIT LIGHT IN RIGHT WING LANDING GEAR LIGHT REF E680 AMM 33-50-00. OPS CHECK GOOD AT THIS TIME.
